# SDR DXTA2025080604456

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 17,748 hours, 13,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: RL6860
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10 EMERGENCY LIGHT INOP REMOVED DEFECTIVE LIGHTÂ· 12W HALO P/N RL6860, INSTALLED CUSTOMER SUPPLIED "NEW" LIGHTÂ·12W HALO P/N RL6860. INSTALLED GASPER TO ORIGINAL POSITION. APPLIED POWER TO A/C, PERFORMED OPS CHECK, OPS CHECK GOOD. REF CES60XL MM 33Â·50Â·01, 33-20Â·02
